# SDR UALA2010072802729

- Difficulty date: July 28, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 47,380 hours, 5,599 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156756A
- Part serial: 2273B
- Condition: Faulty
- Location: Aft Position
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR 5 REST EICAS ON DESCENT.  RESET CARRIED OUT.  NO HELP. ZONE 1 DETECTOR 'B' AT FAULT. REPLACED SMOKE DETECTOR. ALL OPS NORMAL IAW AMM.
